# SDR COMA0660597

- Difficulty date: November 1, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 16,757 hours, 14,163 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601F7514719
- Condition: Chafed
- Location: Nr 1 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4961- DISPLAY COOL CAUTION MESSAGE DISPLAYED.  DIVERTED TO BUF.  REPLACED NR 1 ENGINE HYDRAULIC LINE, WHICH WAS FOUND CHAFED AND LEAKING.  REPLACED RETURN AND CASE DRAIN FILTERS.  NO FURTHER DEFECTS.
